# SDR AALA201904269038

- Difficulty date: March 28, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 48,550 hours, 27,338 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER BETWEEN RIB 2 AND RIB 3, 3.5 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
